American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65L80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Olivier Verdier. Reductions of operator pencils. Math. Comp. 83 (2014) 189-214.
Abstract, references, and article information
View Article: PDF

[2] Alexander Dick, Othmar Koch, Roswitha März and Ewa Weinmüller. Convergence of collocation schemes for boundary value problems in nonlinear index 1 DAEs with a singular point. Math. Comp. 82 (2013) 893-918.
Abstract, references, and article information
View Article: PDF

[3] Thomas Berger and Achim Ilchmann. On the standard canonical form of time-varying linear DAEs. Quart. Appl. Math. 71 (2013) 69-87.
Abstract, references, and article information
View Article: PDF

[4] Sunyoung Bu, Jingfang Huang and Michael L. Minion. Semi-implicit Krylov deferred correction methods for differential algebraic equations. Math. Comp. 81 (2012) 2127-2157.
Abstract, references, and article information
View Article: PDF

[5] Satoru Iwata, Mizuyo Takamatsu and Caren Tischendorf. Tractability index of hybrid equations for circuit simulation. Math. Comp. 81 (2012) 923-939. MR 2869043.
Abstract, references, and article information
View Article: PDF

[6] Laurent O. Jay. Specialized Runge-Kutta methods for index $2$ differential-algebraic equations. Math. Comp. 75 (2006) 641-654. MR 2196984.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Yao-Lin Jiang and Richard M. M. Chen. Computing periodic solutions of linear differential-algebraic equations by waveform relaxation. Math. Comp. 74 (2005) 781-804. MR 2114648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1